Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had an emergency c section. Back pain, right shoulder numb, red hot patched on leg. Reason?

Hi! I had an emergency c section 8 weeks ago and I have a horrible back pain that makes parts of my right shoulder go numb and it gives me severe pins and needles in my right leg! I also get blotchy red hot patches on leg too. I had to have 3 epidurals and 2 spinal blocks as my body was still reacting to pain. Please help!!
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You should follow up with a pain specialist as it is unusual for you to have these sensations and blotchy red hot patches. I am thinking that you had an allergic reaction to the medication that was given to you epidurally and the spinal blocks. I hope things get better over time and you have a good recovery. I hope the baby is doing fine. Please see a pain specialist as soon as possible.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor